# SDR SWAA052762

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 61,989 hours, 46,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 612825
- Condition: Inoperative
- Location: Row 5 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND SEVERAL CABIN EEPLS LIGHTS INOP BETWEEN FWD GALLEY & ROW 5 DEF.  REMOVED AND REPLACED BATTERY PACK PER MM.
